# SDR DALA2023082106827

- Difficulty date: August 18, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 75,776 hours, 29,842 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0698 R1 DOOR SLIDE INDICATION INOPERATIVE. CORRECTIVE ACTION: REMOVED AND REPLACED RT R1 GIRT BAR SENSOR PER B757AMM 25-66-11. OPS CHK GOOD. (4456246)
